# SDR 04FDEA02045

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 1-5510-76669 HORIZONTAL STABILIZER BARREL NUTS REWORK PER SB MD11 55-023 REV 1 AND FEDEX EO 1-5510-7-5000.  HORIZONTAL STABILIZER BARREL NUTS REWORK PER SB MD11 55-023 REV 1 AND FEDEX EO 1-5510-7-5000' HAS BEEN COMPLIED.
